# SDR DHL2001365012

- Difficulty date: May 12, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 YAW DAMPNER DIFFICULT TO ENGAGE. DROPS BACK OFF BEFORE CATCHING. COULD NOT DUPLICATE PROBLEM. SWAPPED NR 1 & NR 2 YAW COMPUTERS.  OPS CKS GOOD ON GND IAW A300 MM 22-21-00.
